MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. OSSEOGUARD FLEX; COLLAGEN DENTAL MEMBRANE IV

COLLAGEN MATRIX, INC. OSSEOGUARD FLEX; COLLAGEN DENTAL MEMBRANE IV
Model Number OGF1520
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medical device report (mdr) is being submitted outside the standard 30-day reporting timeframe due to corrective actions taken following a nonconformity identified during an mdsap audit /inspection.
 
Event or Problem Description
This adverse event occurred outside of the u.S.However, as there is a similarly marketed device in the u.S., an mdr is being filed.Complaint received through clinical data collection.An osseoguard flex membrane was utilized during a procedure for filling of bone defects after root resection, cystectomy or removal of retained teeth on (b)(6) 2023.The clinician reported loss of bone graft material.The membrane was hydrated prior to placement with sterile saline.Bio-oss bone graft material was also used.Sutures were used to stabilize the membrane in place 5.0 coralene.Primary closure was achieved.No other products were used, no complications occurred during implantation and no other concomitant medical treatment was performed.Post-operative instructions included antimicrobial oral rinse perio-aid.Follow up visit occurred (b)(6) 2023 for implant placement.Wound healing uneventful.Adverse event observed: loss of bone graft material.Surgical/medical intervention was required, extra bone graft and membrane.Periodontal defect regeneration was successful.Dental implant was placed.Membrane resorption assessment: 0 - membrane not visually present.Post-operative instructions included antimicrobial oral rinse perio-aid.No other patient information was made available.

Brand Name
OSSEOGUARD FLEX
Common Device Name
COLLAGEN DENTAL MEMBRANE IV
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key23794923
Report Number2249852-2025-00066
Device Sequence Number17523359
Product Code NPL
UDI-Device Identifier00813954020358
UDI-Public(01)00813954020358(17)250131(10)BDMU22A1
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K090216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberOGF1520
Device Catalogue NumberOGF1520
Device Lot NumberBDMU22A1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown